It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Teens Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-20-2003, 12:47 PM   #1
Newbie
 
Join Date: Nov 2003
Posts: 2
anonyms85 HB User
Unhappy please help

hey i dont know if this is to personal but im gonna talk about it anyway

for the past 2 months i been having my menstruation its been none stop
ive been to the doctor and they keep running test and they say that i have dub(disfunctional utrine bleeding or something) and they gave me contraceptives and nothings working so i was just wondering if anyone knows excatly what dub is and if so can u let me know i also wanted to know how serious it is should i be concerned?

Last edited by anonyms85; 11-21-2003 at 09:31 AM.

 
Old 11-20-2003, 02:05 PM   #2
Senior Veteran
(female)
 
Join Date: Jun 2003
Posts: 1,071
Dakota HB User
Re: this is kinda personal

a few months!? OMG when i was a teen I had a period last about 16 days once and I thought I was going to die!....I cannot imagine a few months!

I'd suggest if the contraceptives they've given you aren't working....that you go back in and ask to try a different brand and see if that would help

 
Sponsors Lightbulb
   
Old 11-20-2003, 10:47 PM   #3
Senior Member
 
Join Date: Jun 2003
Location: SC, USA
Posts: 199
wondertwin44 HB User
Re: this is kinda personal

My sister had something like that. They kept giving her differant brands of birth control pills and it wasn't working. She's been getting the Depro shot and isn't bleeding anymore.
__________________
Game over. I had to accept the fact that in life some women are simply better and no amount of shoes or lack of pastry or making of pies will change that. I will never be the woman with the perfect hair who can wear white and not spill on it and chair committees and write thank you notes. And I can't feel bad about that.
Carrie, ~SATC~

 
Old 11-20-2003, 11:45 PM   #4
Inactive
(female)
 
Join Date: Oct 2003
Posts: 382
Ms Harriet HB User
Re: this is kinda personal

be wary of the depo shot!!!
i say this after gaining 40 pounds while on it
it causes loss of bone density(regained later though)
among other things
talk 2 ur dr!

 
Old 11-21-2003, 09:26 AM   #5
Newbie
 
Join Date: Nov 2003
Posts: 2
anonyms85 HB User
Re: this is kinda personal

thanks for ur replys.............but now im getting serious pelvic pains its not cramps but its lik really sharp pains it last for about 2 min then goes away its like off and on very painful.........anyone know why

 
Old 11-21-2003, 12:23 PM   #6
Senior Veteran
(female)
 
Join Date: Jun 2003
Posts: 1,071
Dakota HB User
Re: this is kinda personal

Pains? I'd definately go back to your doctor and get checked out

 
Old 11-23-2003, 10:29 AM   #7
Senior Member
 
Join Date: Nov 2003
Location: Murray, Utah,USA
Posts: 131
dollluvsjohn HB User
Re: this is kinda personal

Quote:
Originally Posted by supergirl
be wary of the depo shot!!!
i say this after gaining 40 pounds while on it
it causes loss of bone density(regained later though)
among other things
talk 2 ur dr!
you really should avoid the depo at all costs!! if you use it for too long you can make yourself completly infetile!! My cousin got it and when she did they tested her an she was 100% fertile. After about a year and a half she went off it ans waited a year and then trie *** have a child and couldnt so she went to the doctor and when they tested her she was only 22% fertile!! and that was after only about a year and a half!! Way scary. Also when she went off it her periods were so weird tyhey would go on for a month and then she wouldnt have one!! it was weird!! anyway I know thats off the subject but i really woudl avoid it the best I could!!
__________________
He is my greatest adventure!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
dizziness/vertigo/headaches/migraines leeshy215 Dizziness / Vertigo 27 11-02-2010 07:51 AM
Does this, during sex, mean anything? knursing Relationship Health 3 04-20-2010 12:52 PM
This is a really personal question about my orgasums... Haruko Sexual Health - Teens 3 10-03-2005 01:34 PM
Why did she do this to me? Mattm4000 Relationship Health 7 07-02-2005 07:26 AM
Don't Understand Why I Feel This Way crazynconfused Relationship Health 8 04-17-2005 09:24 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:59 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!